期刊論文

標題 The propagation characteristics of nonlinear guided waves along a nonlinear waveguide bounded by two identical self-focusing media
學年 81
學期 2
出版(發表)日期 1993/05/01
作品名稱 The propagation characteristics of nonlinear guided waves along a nonlinear waveguide bounded by two identical self-focusing media
作品名稱(其他語言)
著者 張文清; Chang, Wen-ching; Liu, Shuh-fang; Wang, Way-seen
單位 淡江大學電機工程學系
出版者 Wiley-Blackwell
著錄名稱、卷期、頁數 Microwave and optical technology letters 6(6), pp.351-355
摘要
關鍵字
語言 英文
ISSN 0895-2477
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 美國
公開徵稿
出版型式 ,電子版